# SDR 20000721SH013

- Difficulty date: May 26, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N24156
- Make and model: Bell 407
- Aircraft serial: 53415
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA600
- Part serial: P9780
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER, BELL P/N 40000, TRADE NAME ''RIGHT-OUT'' TM IS STANDARD EQUIPMENT FROM THE BELL FACTORY.  THE NEW OWNER PICKED UP NEW HELICOPTER AT THE COMPLETION CENTER.  ON THE FLIGHT TO  HOME BASE, THE FIRE EXTINGUISER SLOWLY DISCHARGED IN-FLIGHT.  ESTIMATE AIRCRAFT TT, 15.0 HOURS.  (X)
